# SDR GTIA2021051335728

- Difficulty date: May 11, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 34,067 hours, 14,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER L1 AND R2 DOOR ASSIST BOTTLES REQUIRE SERVICE.-SERVICED PASSENGER L1 AND R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00.
